It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Dear bbird,

We are just one happy group aren't we. Welcome aboard, :wave: you have come to the right place for answers and sympathy. Vent when you must and support when you can. I was on Rocephin IV for 9 weeks and then my liver count went from 40 to 737. Yikes! The doctor pulled me off of it and I am now on Doxy but too small a dose. I was starting to have some good signs with the IV but not much with the Doxy. I know the normal time used to be 6 weeks or so but if you read Komondor's thread about Gov. guidelines you will see that has changed. I think they now say treat for as long as necessary. None of my major problems went away just some of the minor ones but that was a start. I wish someone had told me to take milk thistle and the liver wouldn't have gotten crazy. Consider doing this to keep your liver clean. You can find it at the health food store. All meds don't work for all people so we are kind of stuck with the try and see formula. I hope you will start to see some results soon. Don't hesitate to write and ask as many questions as you need. Before you know it you will be answering them for newbies. The cycle just continues. Chin up! :D
betterdaysforme
Hi 5 labudas,

So sorry to hear your hubby is having a hard time with the drugs. When I was on the Rocephin IV I didn't have any problems and then my liver count went from 40 to 737. I wish I had known about milk thistle cleaning the liver. Trying and get him some. I take it twice a day because I'm now on Doxy but on the IV I don't think it matters when you take it like it does with the orals. It isn't a dairy product so don't worry about that. Maybe the combo of IV and ketek is his problem. I never got nauseous on the IV and I usually have a very weak stomach. My Rocephin was in a short bottle and not a drip, it could just sit on the table and go into me but one thing I was told was that it should take at least 30 - 35 minutes or you will get sick. I'm sure his dosage was the same as mine just a different way of going in but the amount of time should still be the same. Check this out and if it is too fast get somebody to adjust the drip. That might solve the problem. Good luck, it's a hard disease to fight.
betterdaysforme





All times are GMT -7. The time now is 04:19 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!